# SDR KPVA200123

- Difficulty date: November 8, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Part serial: 60149
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT DIM.  REMOVED AND REPLACED PORTABLE EMERGENCY LIGHT ASSEMBLY.  OPS CHECK GOOD IAW DHC 8 MM 33-51-00 PAGE 201-202.  NO DEFECTS NOTED.  (M)
